MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO O2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO O2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ES2100X15B
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo o2 ventilator was returned to a third-party service center for a service check regarding a ventilator inoperative field safety notification.There was no reported patient involvement.During the initial evaluation at the third-party service center, the device's error log was downloaded and a ventilator service required error relating to an 'internal battery fail' was present.Arrangements have been made to replace the internal battery pack to resolve the error.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported that a trilogy evo o2 device was returned to a third party service center for service referencing a ventilator inoperative field safety notification.The field service notification does not include the trilogy devices and is in reference to the bipap a series devices.There was no serious patient harm or injury that occurred or was reported.During the device evaluation at the third-party service center, a ventilator inoperative error relating to 'therapy held in bm' and a ventilator service required error relating to an 'internal battery fail' were found in the device's error log.The service technician states that the system printed circuit assembly (pca) board needs to be replaced to resolve the ventilator inoperative and the internal battery needs to be replaced to resolve the battery failure error.Additionally, a not-reportable 'o2 regulation' and 'low o2 inlet pressure' error codes were found in the device's error logs.The service technician states that the oxygen blending module (obm) subassembly valve needs to be replaced to resolve the errors.Also, a not-reportable 'crypto cert error' and 'software upgrade failure' were also found in the device's error log.The display pca needs to be replaced to resolve the errors.It is noted that the detachable battery needs to be replaced.The machine flow sensor and in-line filter prox are contaminated.The air foam inlet filter and particulate filter need to be replaced for maintenance.The reported failure of a ventilator inoperative condition is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The reported failure of the battery is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The previous report had an incorrect due date of 04/24/2025.The correct due date is 04/24/2026.The due date field has been updated to reflect the correct date.

Brand Name
TRILOGY EVO O2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24627059
Report Number2518422-2026-009679
Device Sequence Number8852678
Product Code CBK
UDI-Device Identifier00606959054097
UDI-Public(01)00606959054097
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberES2100X15B
Device Catalogue NumberES2100X15B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown